U.S. doctors online nowAsk doctors free
Canada
A 19-year-old male asked:

I recently started trt injections my muscles are sometimes twitching & contracting on there own especially @ night. doesn't hurt but is this normal?

2 doctor answers3 doctors weighed in
Dr. Wendy Askew
Obstetrics and Gynecology 24 years experience
Shouldn't be happeni: That isn't supposed to occur. I hope you are rotating your sites. You may need to see what base the testosterone is in, but also - your profile says you are 19 years old, and while it's not impossible, most 19 year olds shouldn't be deficient in testosterone. I hope you are seeing a very knowledgeable practitioner, and hopefully they are looking into why someone so young is deficient.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Why trt???: You should have a clear indication for testosterone injections. Are you without testes because of surgery or congenital defect? Changing sex from female to male? If not, you are likely to discover that the harm exceeds the benefit. Are you under the care of a dr of urology or endocrinology? I wonder if there is something besides testosterone in those injections. You may wish to get a second opinio.
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Provided original answer
you may benefit from a second opinion. Be sure to consult a genuine MD.
Feb 17, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.